1. happybunny

    happybunny Registered User

    Mar 28, 2013
    11
    Oh has just been diagnosed with mini seizures and the consultant has said that we must stop the donepezal as the 2 medications clash. ( I have confirmed this with the pharmacist) my dilemma is when he first started taking Donepezal I was told that he would have to take it all the time, because to stop it would mean that he would revert to the stage of Alzheimer's he would have been without the meds. Stumped as I really don't know what to do for the best. I have held off for nearly a week but started the new drug thus morning. I was wondering if anyone else is in this situation. :confused:
     
  2. Beate

    Beate Registered User

    May 21, 2014
    11,708
    Female
    London
    Please never stop a medication without consulting with your overall doctor first. If it is decided to stop it, it should best be phased out by giving a lower dose first. I can't tell you what stopping Donepezil would do. It might cause a sudden downturn, it might not. Donepezil can only ever slow down the disease, a best halt it for a while, but it's still a progressive disease. Is there no other medication for the seizures that would allow him to continue on the Donepezil?
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.